# SDR 96UAL900948

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT REAR OVER WING EMERGENCY EXIT LIGHT CAME ON IN LIGHT TURBULENCE.  PROBLEM COULD NOT BE DUPLICATED AND CAUSE COULD NOT BE DETERMINED.  UPON SUBSEQUENT REINSPECTIONS, NO PROBLEM COULD BE FOUND.
